MAUDE Adverse Event Report: MICROVENTION, INC. ROADSAVER CAROTID ARTERY STENT; STENT, CAROTID

MICROVENTION, INC. ROADSAVER CAROTID ARTERY STENT; STENT, CAROTID
Model Number RDS-0725-143RX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/10/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Based on a review of the device¿s risk documentation, the reported event did not indicate the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Ifu review (additional information can be found in the ifu): ¿potential complications.Possible complications include but are not limited to the following: ¿ arrhythmia.¿ aneurysm and pseudoaneurysm formation.¿ abrupt vessel closure.¿ allergic reactions (including to antiplatelet agents, contrast medium or stent materials).¿ arteriovenous fistula.¿ bleeding from anticoagulation/antiplatelet medication.¿ bradycardia and hypotension.¿ carotid artery spasm.¿ coronary ischemia.¿ death.¿ disseminated intravascular coagulation.¿ emboli (air, tissue, plaque, thrombus, device or other).¿ emergency artery bypass graft surgery.¿ hematoma.¿ hemorrhagic or embolic stroke/tia.¿ infection and/or pain at insertion site/sepsis.¿ intimal tear/dissection.¿ myocardial infarction (mi).¿ new or worse encephalopathy.¿ renal failure/insufficiency.¿ respiratory arrest.¿ stent misplacement.¿ tissue necrosis.¿ vessel injury/dissection/perforation/rupture/trauma.¿ vessel occlusion or thrombosis.¿ vessel spasm or recoil.Warnings: should unusual resistance be felt at any time during access or removal, the sheath introducer/guide catheter and roadsaver system should be removed as a single unit.Applying excessive force during delivery or retrieval of the roadsaver system can potentially result in loss or damage to the device and delivery components.If an epd device is used, allow for and maintain adequate distance between the filter, the stent delivery system or deployed stent to avoid potential entanglement.Do not reposition the roadsaver system without fully retrieving the device.The roadsaver stent must be retrieved into the delivery system and redeployed at the desired target location or removed completely from the patient.The use of a guiding sheath or guiding catheter with a fixed hemostasis valve may cause the distal tip of the delivery catheter to detach at the hemostasis valve upon removal if the valve is not adequately opened.Precautions.Exercise caution when crossing the deployed/detached roadsaver system with adjunctive devices such as guidewires, catheters or balloon catheters to avoid disrupting the device geometry and device placement.Directions for use.Introduction of the stent delivery system.Access the treatment site using the appropriate accessory equipment and insert an epd usable as a guidewire.If an epd is not preferred, use a sufficiently long.014¿ guidewire and place it across the lesion.Warning: always use a guidewire or epd when advancing or withdrawing the delivery system.If necessary perform a pre-dilatation at the lesion target site using a standard pta technique using the recommended guide sheath or guiding catheter on the outer box label.The guide wire or epd device should be advanced past the target lesion site.Then the delivery system should be advanced over the guide wire or epd to the lesion site using fluoroscopy.Caution: do not advance the delivery system against significant resistance.The cause of the resistance should be determined by fluoroscopy and remedial action taken.Withdraw the system and use a new one.Slack removal.Ensure that the delivery system catheter outside the patient remains flat and straight.Warning: slack in the delivery system catheter either outside or within the patient may result in misplacement of the stent beyond the lesion.Stent deployment.Note: the roadsaver stent should be sized to the vessel according to the reference vessel diameter range listed on the product label.The roadsaver stent foreshortens as it expands to the diameter of the native vessel.The stent foreshortening should be taken into account when sizing and deploying the roadsaver carotid stent system.If the roadsaver stent positioning is not satisfactory across the target lesion, the stent may be recaptured and repositioned if it is not fully deployed.The implant may be recaptured up to 50% of its deployment from the catheter delivery system.Recapturing of stent can be accomplished by removing the slack in the delivery catheter shaft and then maintaining the inner catheter (handle) position and advancing or pushing forward the outer catheter.After recapturing the stent into the delivery system then you can redeploy the stent across the lesion, taking into consideration the foreshortening of the stent.Ensure the rhv is open.The stent is deployed by outer catheter retraction.Deployment is complete by maintaining inner catheter position (holding handle) while retracting the outer catheter and allowing the stent to expand.Withdrawing stent delivery system.After the stent has been completely deployed, using fluoroscopy, withdraw the delivery system carefully, leaving the guidewire or epd in place.Perform standard post-procedural angiography.Post-deployment stent dilatation.If the stent is not completely expanded within the length of the lesion, post-dilation with the balloon catheter inside the stent may be done with standard pta technique.The inflated nominal diameter of the pta balloon used for post-dilation should be approximately the same as the diameter of the referenced native vessel.¿ procedure/medical information review: microvention¿s expert medical review laboratory testing results.Microvention¿s expert medical review of available laboratory data provides relevant complete blood count data (cbc), coagulation testing data and medication history data to include the following: ¿relevant complete blood count data: rbc decreased on (b)(6) 2025.Hct decreased on (b)(6) 2025.Eosinophils increased on (b)(6) 2025.Coagulation testing results.Prothrombin (pt) increased on (b)(6) 2025.Activated partial thromboplastin increased on (b)(6) 2025.Medication history: bisoprolol is a beta-blocker which is utilized to treat hypertension (high blood pressure).Co-amoxiclav contains amoxicillin, a penicillin-type antibiotic that kills bacteria, and clavulanic acid, which prevents certain bacteria from inactivating amoxicillin, enhancing its effectiveness.Based on a review of available data, there is insufficient patient data presented to interpretively assess the laboratory testing data and there is insufficient data presented to classify the data to align with patient gender for appropriate medical assessment of the test result values presented.¿ a detailed medical review of the provided data determined that there is insufficient patient data presented to interpretively assess the provided laboratory testing results.No roadsaver device malfunction was reported and no roadsaver device was reported as the cause of the reported event.Without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a stent was implanted and the patient experienced a stroke three days post carotid stenting.It was reported that the patient experienced a "massive" stroke leading to death.Reported relevant history including pre-existing medical conditions; af, hypertension, oa, tia, avr.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was implanted in the patient and is not available for return to the manufacturer for evaluation.Additional due diligence attempts have been made to obtain additional information and additional due diligence attempts are ongoing.Some medical notes were provided, the analysis of which is currently ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ROADSAVER CAROTID ARTERY STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24279812
Report Number2032493-2026-00065
Device Sequence Number9963102
Product Code NIM
UDI-Device Identifier00811425020906
UDI-Public00811425020906
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRDS-0725-143RX
Device Catalogue NumberRDS-0725-143RX
Device Lot Number0000594171
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown